# SDR ASAA2015091613075

- Difficulty date: September 16, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 34,180 hours, 10,382 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 923M66P08
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE, RT IGNITION INOPERATIVE.  ACFT GROUNDED.  PERFORMED IGNITION SYS AUDIBLE TEST ON RT AND LT SEVERAL TIMES.  FOUND RT IGNITER INTERMENT.  SOUNDED DIFFERENT EVERY TIME REF74-00-00-750-801-F00.  REMOVED RT MAIN IGNITER PLUG AND INSPECTED IT.  FOUND THE TIPS HAVE CRACKS AND DAMAGED REF MM 74-21-02.  INSTALLED NEW MAIN RT IGNITER PLUG. OPS CK NORMAL.  STARTED ENG NR 1 SEVERAL TIMES ON RT IGNITION REF MM 74-21-02-200-801-F00.
